Unfoldings of tangent to the identity diffeomorphisms
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), p. 325-370
The full text of recent articles is available to journal subscribers only.
@incollection{AST_2009__323__325_0,
     author = {Rib\'on, Javier},
     title = {Unfoldings of tangent to the identity diffeomorphisms},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     pages = {325-370},
     zbl = {1203.37081},
     mrnumber = {2647978},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__323__325_0}
}
Ribón, Javier. Unfoldings of tangent to the identity diffeomorphisms, in Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 325-370. http://www.numdam.org/item/AST_2009__323__325_0/

[1] P. Ahern & J.-P. Rosay - "Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables", Trans. Amer. Math. Soc. 347 (1995), p. 543-572. | Article | MR 1276933 | Zbl 0815.30018

[2] A. Douady, F. Estrada & P. Sentenac - "Champs de vecteurs polynômiaux sur ", To appear in the Proceedings of Boldifest.

[3] P. Lavaurs - "Systèmes dynamiques holomorphes: explosion de points périodiques paraboliques", Ph.D. Thesis, Université de Paris-Sud, 1989.

[4] O. Lehto & K. I. Virtanen - Quasiconformal mappings in the plane, second ed., Die Grund. Math. Wiss., vol. 126, Springer, 1973. | MR 344463 | Zbl 0267.30016

[5] P. Mardesic, R. Roussarie & C. Rousseau - "Modulus of analytic classification for unfoldings of generic parabolic diffeomorphisms", Mosc. Math. J. 4 (2004), p. 455-502, 535. | Article | MR 2108445 | Zbl 1077.37035

[6] J. Martinet & J.-P. Ramis - "Problèmes de modules pour des équations différentielles non linéaires du premier ordre", Publ. Math. I.H.É.S. 55 (1982), p. 63-164. | Article | Numdam | MR 672182 | Zbl 0546.58038

[7] R. Oudkerk - "The parabolic implosion for f 0 (z)=z+z ν+1 +O(z ν+2 )", Ph.D. Thesis, University of Warwick, 1999.

[8] J. Rey - "Difféomorphismes résonnants de ( 1 ,0)", Ph.D. Thesis, Université Paul Sabatier, 1996.

[9] J. Ribón - "Germes de difféomorphisme de ( 2 ,0) tangents à l'identité qui préservent la fibration de hopf", Ph.D. Thesis, Universidad de Valladolid, 2001. | MR 1838129 | Zbl 1006.37024

[10] J. Ribón, "Topological classification of families of diffeomorphisms without small divisors", To appear in Memoirs of the AMS. | MR 2676138 | Zbl 1205.37036

[11] J. Ribón - "Formal classification of unfoldings of parabolic diffeomorphisms", Ergodic Theory Dynam. Systems 28 (2008), p. 1323-1365. | Article | MR 2437232 | Zbl 1153.37026

[12] J. Ribón, "Modulus of analytic classification for unfoldings of resonant diffeomorphisms", Mosc. Math. J. 8 (2008). | MR 2462438 | Zbl 1165.37015

[13] M. Shishikura - "Bifurcation of parabolic fixed points", in The Mandelbrot set, theme and variations, London Math. Soc. Lecture Note Ser., vol. 274, Cambridge Univ. Press, 2000, p. 325-363. | Article | MR 1765097 | Zbl 1062.37043